| Model Number |
IPN029791 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported "monitoring line is very pliable and it is causing false reading".It was reported "the tubing is very soft (described as similar to our iv tubing) and the diameter is larger than the regular pressure tubing.Both features caused the waveform to be dampened." the rn switched to another brand of tubing and the waveform was normal.No patient harm was reported.It was reported the patient was stable after arterial line extension tubing change.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.